# SDR DXTA2012030204894

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Gulstm GV
- Aircraft serial: 631
- Aircraft time: 10,725 hours, 3,871 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FINAL APPROACH, 170 KTS, FLAPS 20, GEAR SELECTED DOWN & RECEIVED NORMAL DOWN THREE GREEN.  DURING DECELERATION TO APPROX 150 KTS, RECEIVED AMBER RT MLG UNSAFE CAS MESSAGE FOLLOWED BY AUDIBLE ALERT FOR "TOO LOW/GEAR NOT DOWN." ON GO AROUND, KEPT GEAR DOWN. AT 215 KTS, CAS MESSAGE CLEARED AND NEVER REAPPEARED.  SLOWED AGAIN TO FINAL APPROACH, CONDUCTED TOWER FLYBY WITH NO NOTED VISUAL ANOMALIES. NORMAL MLG DOWN INDICATIONS FOR APPROACH AND LANDING SEQUENCE. UNEVENTFUL LANDING. NO EMERGENCY DECLARED.  RETRACTION & EXTENSION CARRIED OUT IAW AMM 32-00-00 PG 508.  UNABLE TO DUPLICATE DEFECT. OPS CHECKED NORMAL.  ACFT SERVICEABLE.
